Opened Access A test for the Riemann hypotesis
Estadísticas
Icon
Exportar a
Autor: Arias de Reyna Martínez, Juan
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2008-09
Publicado en: Functiones et Approximatio, 38(2), 159-170
Tipo de documento: Artículo
Resumen: We prove that the Riemann Hypothesis holds if and only if I = Z +∞ 1 ˘ Π(x) − Li(x) ¯2 x −2 dx < +∞ with I = J, where J is some definite, computable real number (1.266 < J < 1.273). This provides us with a numerical test for the Riemann Hypothesis. The main interest of our test lies in the fact that it can also supply a goal. Namely, having computed J(a) := R a 1 ˘ Π(x) − Li(x) ¯2 x −2 dx < J for a number of values of a = an, we can estimate a value a for which, within our precision, we will have J(a) ≈ J.
Tamaño: 190.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/40408

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones